Existence of knots of minimum energy and topological growth laws in the Faddeev model

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Original languageEnglish (US)
Title of host publicationTopology and physics (in memory of Xiao-Song Lin)
Pages242-259
StatePublished - 2008

Publication series

NameNankai Tracts in Mathematics
Volume12

Cite this

Yang, Y., & Lin, F-H. (2008). Existence of knots of minimum energy and topological growth laws in the Faddeev model. In Topology and physics (in memory of Xiao-Song Lin) (pp. 242-259). (Nankai Tracts in Mathematics; Vol. 12).